# SDR GTIA2019060653391

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 47,304 hours, 21,918 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 360 SMELLED A BURNING ELECT. SMELL. IT WAS NOTICED IN AFT CABIN, FORWARD CABIN, AND FLIGHT DECK. COMPLIED WITH AVIONICS SMOKE/FUME CHECKLIST AND SMELL DISSIPATED. LANDED UNEVENTFUL NO OTHER MALFUNCTION NOTED-PERFORMED TSM 05-50-00-810-831-A. PARA 4 A(9) FOUND NO NOTICEABLE ODORS OR SIGNS OF DAMAGE TO ANY ELECTRICAL EQUIPMENT A/C OK FOR SVC
